JournalsjncgVol. 6, No. 4pp. 819–821

Erratum to “C*-algebras associated with integral domains and crossed products by actions on adele spaces”

  • Joachim Cuntz

    University of Münster, Germany
  • Xin Li

    University of Münster, Germany
Erratum to “C*-algebras associated with integral domains and crossed products by actions on adele spaces” cover
Download PDF

Abstract

The computation in J. Noncommut. Geom. 5 (2011), 1–37, of the K-theory of the ring C*-algebra in the case of an odd number of real embeddings contained an error, which is corrected.

Cite this article

Joachim Cuntz, Xin Li, Erratum to “C*-algebras associated with integral domains and crossed products by actions on adele spaces”. J. Noncommut. Geom. 6 (2012), no. 4, pp. 819–821

DOI 10.4171/JNCG/107